For last 20 years ,(Age 42, Male) I am suffering from migraine. Probably once in a week it occurs.
Usually I take vasograin. 1to 2 tab, some times up to 3 tab, with a gap of 4 to 5 hrs.
Is any side effect for this medicine. Any other medicine available.
13 years experience
Ask Free Question
You are just taking medications for an acute attack of migraine. Being only on such medications causes tolerance as a side effect. To be precise, the pain relieving effect of a single tablet of vasograin will diminish with time and you might need increased doses. The better alternative would be to start prophylaxis treatmnet with other medication which will prevent relapses of migraine. Also associated factors like psychological stress, insomnia, anxiety, depression e, hormonal and nutritional deficiencies need to be treated for an effective management and relapse prevention. Consult a headache specialist for treatmnet. You may consult me online for the same.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Migraine treatment